# SDR FDEA201701130158

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SPAR BULKHEAD XORS562. SCALLOPED WING SKIN CRACKED ABOVE OTBD SLAT TRACK NR 10 PULLEY.  INSTALLED REPAIR DOUBLER ON IAW SRM 57-10-00 FIG 71 VOL 1.
